How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4991
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

Getting too many people on this page. Our dog has been on

Customer Question

Hi Getting too many people on this page. Our dog has been on Thyro meds for 2 months starting not moving too well. Panting alot, I know meds do that. Does have an appetite. more concerned about his movements, not doing stairs too well. he is 12, was very active, now since sunday not too much..
Submitted: 5 months ago.
Category: Dog Veterinary
Expert:  Dr. B. replied 5 months ago.

Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you with your wee one today.

How long has he had these signs?

Was his thyroid level tested before the medication was stopped?

Are his gums pink or pale/white?

Can you take a breathing rate for me (just count his breaths for 10 seconds + multiply that by 6)?

Does he seem stiff when rising or walking?